Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I recently had 2 Rhozodamy shots , and started having

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 14399 Questions
Question
I recently had 2 Rhozodamy shots , and started having pains in my left knee . Is this an unusual side effect of the shot?
Posted Tue, 28 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Michelle Gibson James 25 minutes later
Brief Answer:
pain can occur at the site of injection

Detailed Answer:
HI, thanks for using healthcare magic

Injections for joint may cause pain at the site of the injection because of the trauma from the needle. They would not be associated with pain at a site not associated with the injection, only at the injection site.

In most persons the pain can last for 24 to 48 hours.

You are currently using mobic and tramadol which should help relieve this pain but if this is not the case then your doctor may need to alter the medication along with doing the further imaging with the MRI (especially since nothing seen on xray).

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor